# SDR 2010FA0001136

- Difficulty date: September 9, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Aircraft: N4170D
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636300
- Engine: Lyc TIO540*
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: LSM500200128
- Part serial: 17129
- Condition: Dislodged
- Location: Fwd Eng Firewall
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: L

## Discrepancy

DURING LANDING, OPERATOR COULD NOT REDUCE POWER OF THE ACFT.  THE ACFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE ACFT HAD BEEN MODIFIED IAW STC SA02279AT WITH AN AFTER MARKET HIGH INTENSITY LANDING LIGHT.  THE POWER SUPPLY FOR THE LANDING LIGHT WAS MOUNTED ON THE FWD ENGINE FIRE WALL ABOVE AND BEHIND THE FCU.  THE POWER SUPPLY WAS SECURED TO THE FIRE WALL IAW THE STC WITH ADHESIVE.  THE ADHESIVE MOUNTINGS FAILED, THE POWER SUPPLY FELL FROM THE FIREWALL AND BECAME LODGED IN THE FCU LINKAGE PREVENTING POWER REDUCTION AND FULL ENGINE CONTROL.  THE HIGH INTENSITY POWER SUPPLY WAS RELOCATED TO THE ENGINE MOUNT AND SECURED TO AN ALUMINUM PLATE.
